Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Authors: J. K. Chung, B. R. Ebanks, C. T. Ng and P. K. Sahoo
Journal: Trans. Amer. Math. Soc. 349 (1997), 4691-4691
Original Article: Trans. Amer. Math. Soc. 347 (1995), 1131-1161.
MathSciNet review: 1422599
Full-text PDF Free Access

Additional Information

J. K. Chung
Affiliation: Department of Applied Mathematics, South China University of Technology, Guan- zhou, People’s Republic of China

B. R. Ebanks
Affiliation: Department of Mathematics, Marshall University, Huntington, West Virginia 25755

C. T. Ng
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, N2L 3G1, Canada

P. K. Sahoo
Affiliation: Department of Mathematics, University of Louisville, Louisville, Kentucky 40292